# SDR R61A201302010156

- Difficulty date: February 1, 2013
- Submitted: February 18, 2013
- Operation: Air carrier
- Aircraft: N805MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000018
- Aircraft time: 22,095 hours, 16,486 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Bracket
- Part number: 17010788401
- Condition: Cracked
- Location: Nlg Steering
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE NLG STEERING MANIFOLD BRACKET CRACKED.  MAINTENANCE REMOVED AND REPLACED THE NLG STEERING MANIFOLD BRACKET IAW EMB 170 SRM51-41-01, AND 51-43-01.  THE AIRCRAFT WAS RETURNED TO SERVICE OUT OF HEAVY CHECK 2-15-13.
